# SDR 98ZZZX3609

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402MQ
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 52130409
- Condition: Cracked
- Location: Nlg Ww
- Part time: 12,537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOSE INSPECTION, FOUND CRACKS ON WEB ASSEMBLIES AROUND THE ATTACH BOLTS FOR THE NOSE GEAR TRUNNION BEARINGS.  SUBMITTER SUGGESTED CAUSE COULD BE SIDE LOADS ON NOSE GEAR DUE TO IMPROPER GROUND HANDLING PROCEDURES.
